# SDR AALA202205105307

- Difficulty date: May 7, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A300*
- Aircraft serial: 4107
- Aircraft time: 39,073 hours, 15,414 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P3324
- Condition: Odor
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTED MUSTY/DIRTY SOCK SMELL THROUGHOUT CABIN WITH APU BLEED ON AND THEN WITH APU BLEED OFF DURING ENGINE START ,CLIMB OUT AND DESCENT. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
